# SDR A6WA201441542

- Difficulty date: May 11, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 1 FLOOR SEAT TRACK CORRODED AT FWD END RBL 9 AT FS 364.00.  REMOVED CORRODED FLOOR SEAT TRACK & REPLACED WITH NEW  SERVICEABLE FLOOR SEAT TRACK IAW SRM 53-01-11.
